<  Back to the Polytechnique Montréal portal

Stabilization of stochastic systems with partially known transition jumps rates

El-Kébir Boukas and N. K. M'Sirdi

Article (2010)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/18576/
Journal Title: International Journal of Innovative Computing, Information and Control (vol. 6, no. 3)
Official URL: http://www.ijicic.org/08-0970-1.pdf
Date Deposited: 18 Apr 2023 15:13
Last Modified: 05 Apr 2024 11:00
Cite in APA 7: Boukas, E.-K., & M'Sirdi, N. K. (2010). Stabilization of stochastic systems with partially known transition jumps rates. International Journal of Innovative Computing, Information and Control, 6(3), 1199-1206. http://www.ijicic.org/08-0970-1.pdf

Statistics

Stats are not available on this system.

Repository Staff Only

View Item View Item